# SDR 2005UALA00397

- Difficulty date: April 29, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 50,441 hours, 27,255 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RIGHT SIDE FLOOR SUPPORT IS CRACKED UNDER Z-ANGLE INTERCOSTAL IS CRACKED IN RADIUS AT STA 870 STR 26R.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE AND INSTALLED REPAIR ANGLE.
